# SDR FDEA2020043080812

- Difficulty date: April 28, 2020
- Submitted: April 30, 2020
- Operation: Air carrier
- Aircraft: N917FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24291
- Aircraft time: 50,074 hours, 23,035 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FUSELAGE SKIN AT BSTA 1691 BETWEEN STR 14-15 L/H EVALUATED DENT OF FUSELAGE SKIN BS1691 BETWEEN STR 14-15 L/H IAW SRM 53-00-01-1A AND FOUND TO BE   OUTSIDE SRM LIMITS DUE TO PROXIMITY TO ADJACENT LAP JOINT. REFER TO FEDEX EA F-5330-T0353565 TITLE FUSELAGE-  PLATES AND SKINS-DENT AT BSTA1691, 1.5" BELOW STR 14L/H FOR DENT LEAVE AS IS REPAIR.
